# SDR NWAA084196309

- Difficulty date: September 8, 2008
- Submitted: October 3, 2008
- Operation: Air carrier
- Aircraft: N669US
- Make and model: Boeing 747451
- Aircraft serial: 24224
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Loose
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OVER NIGHT CHECK, FOUND EMERGENCY FLOOR LIGHTS FROM ROW 51 TO 65 ABC INOPERATIVE.  MAINTENANCE REPAIRED LOOSE WIRE AT PIN CONNECTION. OPS CHECKED GOOD, AND AIRCRAFT WAS RETURNED TO SERVICE. (K)
